# SDR AALA20100921JFK01

- Difficulty date: September 21, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 72,652 hours, 11,383 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 162T11006
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED FLAP CONFIGURATION WARNINGS DURING TAKEOFF.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PROBLEM RELATED TO NOSE LANDING GEAR STRUT ASSEMBLY.  REPLACED NOSE LANDING GEAR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
